KOPS - The Institutional Repository of the University of Konstanz

A note on ℵ<sub>α</sub>-saturated o-minimal expansions of real closed fields

A note on ℵα-saturated o-minimal expansions of real closed fields

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

D'AQUINO, Paola, Salma KUHLMANN, 2016. A note on ℵα-saturated o-minimal expansions of real closed fields. In: Algebra and Logic. 54(6), pp. 502-506. ISSN 0002-5232. eISSN 1573-8302. Available under: doi: 10.1007/s10469-016-9369-6

@article{DAquino2016satur-33138.2, title={A note on ℵα-saturated o-minimal expansions of real closed fields}, year={2016}, doi={10.1007/s10469-016-9369-6}, number={6}, volume={54}, issn={0002-5232}, journal={Algebra and Logic}, pages={502--506}, author={D'Aquino, Paola and Kuhlmann, Salma} }

A note on ℵ<sub>α</sub>-saturated o-minimal expansions of real closed fields Kuhlmann, Salma 2016 We give necessary and sufficient conditions for a polynomially bounded o-minimal expansion of a real closed field (in a language of arbitrary cardinality) to be ℵ<sub>α</sub>-saturated. The conditions are in terms of the value group, residue field, and pseudo- Cauchy sequences of the natural valuation on the real closed field. This is achieved by an analysis of types, leading to the trichotomy. Our characterization provides a construction method for saturated models, using fields of generalized power series. D'Aquino, Paola D'Aquino, Paola terms-of-use 2019-10-18T11:08:43Z 2019-10-18T11:08:43Z eng Kuhlmann, Salma

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account